# SDR USAA2010032590638

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 32,165 hours, 11,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 359
- Part serial: FE277000
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 32,165 hours, 11,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIT - EES - CIDS CAUTION ON FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00.
